# SDR 00FDEA00728

- Difficulty date: October 21, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10F
- Aircraft serial: 46973
- Engine: Ge CF66D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FLAMED OUT NOTICED WHEN ENGINE ANTI-ICE TURN ON AND NR 2 A/I DISAGREE LIGHT CAME ON.  *S/D*  REMOVED AND REPLACED LINE ENGINE, OPS CK OK.
